Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 9, NWS Pittsburgh, PA

April 9, 20154 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 9, 2015, 5:56 PM EDT for 4 counties in Pennsylvania. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2015, 5:56 PM EDT (21:56 UTC)
Expired
Apr 9, 2015, 6:30 PM EDT
In force
34 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Butler County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 73 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 4:29 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WUUS51 KPBZ 092156
SVRPBZ
PAC019-073-085-121-092230-
/O.NEW.KPBZ.SV.W.0009.150409T2156Z-150409T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
556 PM EDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MERCER COUNTY IN NORTHWESTERN PENNSYLVANIA...
  SOUTHWESTERN VENANGO COUNTY IN NORTHWESTERN PENNSYLVANIA...
  NORTHWESTERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
  NORTHEASTERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...

* UNTIL 630 PM EDT

* AT 555 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER NEW CASTLE...AND MOVING
  NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GROVE CITY...SLIPPERY ROCK...MERCER...STONEBORO...POLK...
  CLINTONVILLE...KENNERDELL...MAURICE K GODDARD STATE PARK...
  HARRISVILLE...SANDY LAKE...WEST LIBERTY...JACKSON CENTER...
  BARKEYVILLE...UTICA...NEW LEBANON...VOLANT AND WESLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4099 8011 4116 8037 4148 8007 4129 7969
TIME...MOT...LOC 2155Z 219DEG 43KT 4101 8032 

$$

FRIES
2 follow-up statements
138 
WWUS51 KPBZ 092211
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
611 PM EDT THU APR 9 2015

PAC019-073-092220-
/O.CAN.KPBZ.SV.W.0009.000000T0000Z-150409T2230Z/
BUTLER PA-LAWRENCE PA-
611 PM EDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BUTLER AND
NORTHEASTERN LAWRENCE COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
WEST CENTRAL PENNSYLVANIA.

LAT...LON 4129 7969 4117 7985 4117 8001 4130 8024
      4148 8007
TIME...MOT...LOC 2210Z 220DEG 61KT 4127 8002 

$$

PAC085-121-092230-
/O.CON.KPBZ.SV.W.0009.000000T0000Z-150409T2230Z/
MERCER PA-VENANGO PA-
611 PM EDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN MERCER AND SOUTHWESTERN VENANGO COUNTIES...

AT 610 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STONEBORO...
MOVING NORTHEAST AT 70 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STONEBORO...POLK...CLINTONVILLE...KENNERDELL...MAURICE K GODDARD
STATE PARK...SANDY LAKE...JACKSON CENTER...BARKEYVILLE...UTICA...NEW
LEBANON AND WESLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4129 7969 4117 7985 4117 8001 4130 8024
      4148 8007
TIME...MOT...LOC 2210Z 220DEG 61KT 4127 8002 

HAIL...1.00IN
WIND...60MPH
 
$$

FRIES
081 
WWUS51 KPBZ 092225
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
625 PM EDT THU APR 9 2015

PAC085-121-092235-
/O.EXP.KPBZ.SV.W.0009.000000T0000Z-150409T2230Z/
MERCER PA-VENANGO PA-
625 PM EDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MERCER AND
SOUTHWESTERN VENANGO COUNTIES WILL EXPIRE AT 630 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
WEST CENTRAL PENNSYLVANIA.

LAT...LON 4129 7969 4117 7985 4117 8001 4130 8024
      4148 8007
TIME...MOT...LOC 2223Z 219DEG 43KT 4127 8002 

$$

FRIES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 5:09 PM EDT, 47 minutes earlier.

Area forecast discussion, Apr 9, 5:09 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
509 PM EDT THU APR 9 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD FRONT PASSES
BY EARLY FRIDAY. HIGH PRESSURE WILL KEEP CONDITIONS DRY THROUGH
THE WEEKEND.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD ACROSS
THE REGION INTO EARLY EVENING. LATEST RADAR SHOWS A LINE OF
STRONG STORMS ACROSS EASTERN OHIO JUST GETTING READY TO CROSS OVER
INTO WESTERN PA. THESE STORMS ARE EXPECTED TO HOLD TOGETHER AS
MESOSCALE ANALYSIS OVER THE PAST HOUR SHOWS HIGHER MUCAPE VALUES
EXPANDING EAST INTO WESTERN PA ZONES WITH NO CIN TO SPEAK OF WHILE HIRES
RAPID UPDATE MODELS SHOW THIS TREND CONTINUING CROSS THE FORECAST
AREA INTO CENTRAL PA THROUGH EARLY EVENING.

NO MAJOR CHANGES TO THE FORECAST HAVE BEEN NEEDED THUS FAR...AND
NOT ANTICIPATED INTO EARLY EVENING BASED ON LATEST TRENDS.

A RISK OF ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE INTO THE
EVENING ACROSS THE REGION WITH DAMAGING WIND GUSTS THE MAIN
THREAT.

ACROSS THE WEST AND SOUTH...RECENT RAINFALL HAS KEPT THE GROUND
WELL SATURATED AND ANY FURTHER SUFFICIENT RAINFALL COULD POSE A
FLASH FLOOD. HENCE...THE FLASH FLOOD WATCH CONTINUES THROUGH
FRIDAY.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A LULL IN PRECIPITATION CAN BE EXPECTED EARLY TONIGHT BEFORE THE
COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL PUSH EAST
FRIDAY MORNING...DECREASING SHOWER/STORM CHANCES IN ITS WAKE.
EXPECT CONDITIONS TO IMPROVE FROM THE WEST FRIDAY AFTERNOON AS
COOLER AND DRIER AIR FILTERS INTO THE AREA.

HIGH PRESSURE WILL DOMINATE THE REGION THROUGH THE WEEKEND BUT NOTICEABLY
COOLER AIR WILL MOVE IN BEHIND THE FRONT ON SATURDAY WHICH WILL
CAUSE BELOW NORMAL TEMPERATURES. TEMPERATURES ON SUNDAY WILL
SETTLE TO NORMAL VALUES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES WARM ON SUNDAY WITH MORE NORMAL READINGS EXPECTED
THROUGH THE REMAINDER OF THE LONG TERM. NEXT SYSTEM WILL BRING THE
RISK FOR SHOWERS AND STORMS EARLY NEXT WEEK.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
TAFS HAVE BEEN UPDATED TO BETTER TIME OCCURENCE OF THUNDERSTORMS
THIS EVENING WITH THE MAIN ACTIVITY ASSOCIATED WITH A LINE OF
STORMS JUST NOW ABOUT TO CROSS INTO SOUTHWESTERN PA. CHANCES OF
SHOWERS/THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS A COLD
FRONT APPROACHES THE REGION. PERIODIC RESTRICTIONS...INCLUDING IFR
IN HEAVIER RAIN ASSOCIATED WITH THUNDERSTORMS WILL BE POSSIBLE.
THE MAIN IMPACT MOST LIKELY WITH ANY THUNDERSTORMS WILL BE GUSTY
WINDS...WITH GUSTS OVER 40KTS POSSIBLE...AS WELL AS SMALL HAIL.

.OUTLOOK.../FRIDAY NIGHT THROUGH SUNDAY/...
BUILDING HIGH PRESSURE WILL IMPROVE CONDITIONS FOR THE WEEKEND.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ039-048-049-
     057>059-068-069.
PA...NONE.
WV...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WVZ004-012-021-
     022.

&&
Hazardous weather outlook, Apr 9, 5:42 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
542 PM EDT THU APR 9 2015

MDZ001-OHZ040-041-050-PAZ013>016-020>023-029-031-073>076-WVZ001-002-
023-041-102145-
GARRETT-CARROLL-COLUMBIANA-JEFFERSON OH-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-PRESTON-TUCKER-
542 PM EDT THU APR 9 2015

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ049-059-069-WVZ004-012-021-022-102145-
HARRISON-BELMONT-MONROE-MARSHALL-WETZEL-MARION-MONONGALIA-
542 PM EDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ003-102145-
OHIO-
542 PM EDT THU APR 9 2015

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN PANHANDLE OF WEST
VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007>009-102145-
MERCER-VENANGO-FOREST-
542 PM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. THE MAIN THREAT
WILL BE DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Apr 9, 5:18 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             CAMBRIDGE               40.03N 81.59W
04/09/2015  E1.00 INCH       GUERNSEY           OH   PUBLIC

&&

NWS PITTSBURGH PA
IRIS SYSTEM
Special weather statement, Apr 9, 5:35 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
535 PM EDT THU APR 9 2015

PAZ007-008-013-014-020-092200-
VENANGO-MERCER-LAWRENCE-BUTLER-BEAVER-
535 PM EDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
NORTHWESTERN BEAVER...SOUTHWESTERN VENANGO...NORTHWESTERN BUTLER AND
LAWRENCE COUNTIES...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW BEAVER...OR NEAR
BESSEMER...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...GROVE CITY...SLIPPERY ROCK...NEW WILMINGTON...MERCER...
BESSEMER...STONEBORO...DARLINGTON...HARLANSBURG...MCCONNELLS MILL...
BIG BEAVER...NEW BEAVER...OAKWOOD...NEW CASTLE NORTHWEST...
HARRISVILLE...WAMPUM...SOUTH NEW CASTLE...NEW GALILEE...WEST LIBERTY
AND ENON VALLEY.

LAT...LON 4115 7986 4078 8044 4084 8052 4099 8052
      4134 8012
TIME...MOT...LOC 2135Z 224DEG 48KT 4090 8046

34
Local storm report, Apr 9, 5:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
538 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     1 NNW SALESVILLE        39.99N  81.35W
04/09/2015                   GUERNSEY           OH   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER PBZ1501634

98
Local storm report, Apr 9, 5:40 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
540 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     1 S LORE CITY           39.97N  81.46W
04/09/2015                   GUERNSEY           OH   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER PBZ1501635

98
Local storm report, Apr 9, 5:41 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
541 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     1 WNW SHANNON           40.17N  80.65W
04/09/2015  M60 MPH          OHIO               WV   ASOS

&&

EVENT NUMBER PBZ1501636

98
Local storm report, Apr 9, 5:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
551 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             SALINEVILLE             40.62N 80.83W
04/09/2015  E1.00 INCH       COLUMBIANA         OH   PUBLIC

&&

NWS PITTSBURGH PA
IRIS SYSTEM

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 4:08 AM EDTFlash Flood WatchPBZAllegheny, Beaver, Fayette, Greene, Washington, Westmoreland32 hr
Apr 9, 4:38 PM EDTSevere Thunderstorm WarningPBZGreene37 min
Apr 9, 5:05 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence25 min
Apr 9, 5:17 PM EDTSevere Thunderstorm WarningPBZGreene28 min
Apr 9, 5:29 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Greene, Washington31 min
Apr 9, 5:35 PM EDTSpecial Weather StatementPBZLawrence25 min
Apr 9, 5:38 PM EDTSevere Thunderstorm WarningPBZGreene37 min
Apr 9, 5:46 PM EDTTornado WarningPBZFayette, Greene29 min
Apr 9, 5:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Greene, Washington34 min
Apr 9, 6:09 PM EDTAreal Flood AdvisoryPBZAllegheny3 hr
Apr 9, 6:12 PM EDTSevere Thunderstorm WarningPBZFayette, Greene33 min
Apr 9, 6:17 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Fayette, Greene, Washington and 1 more28 min
Apr 9, 6:22 PM EDTTornado WarningPBZButler23 min
Apr 9, 6:33 PM EDTSpecial Weather StatementPBZGreene27 min
Apr 9, 6:43 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Fayette, Indiana, Jefferson, Westmoreland32 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.